# SDR TSAA8553125

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DISCOVERED FUSELAGE SKIN CRACK 1.6250 INCHES LONG AT BS 727B PLUS 16.5, 1 INCH ABOVE S17L.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  TAT - 36,534.34.  TAC - 60,358.  (X)
